# SDR CA990310039

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935723
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH NR 4 EYEBROW WINDOW CRACKED ON OUTER PANE.  REPLACED.
